# SDR ASAA2021110836548

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,054 hours, 10,307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 19762
- Condition: Inoperative
- Location: #2 Engine
- Part time: 11,491 hours, 4,091 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD NG-36WC-00002-2, FOUND BLEED AIR REGULATOR'S SOLENOID NOT WORKING, ENGINE #2. GROUNDED - YES. REMOVED & REPLACED BLEED AIR REGULATOR IAW B737-900 AMM 36-11-03. OPS CHECK GOOD. NO LEAKS NOTED.
